# SDR REXA201910241508

- Difficulty date: October 14, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670318403
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: CORROSION ON FLOOR SUPPORTS BTW FS310 TO FS349 AT PAX CABIN FLOOR STRUCTURE, PASSENGER DOOR LOWER SILL. (CPAX).
SUMMARY OF NRC 00233: FLOOR SUPPORTS BTW FS310 TO FS349 AT PAX CABIN FLOOR STRUCTURE, PASSENGER DOOR LOWER SILL WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01. AND SRM 51-41-02-001-001-A01.
ADDITIONAL PART INSTALLED: SH670-31825-9
